# SDR USAA040056

- Difficulty date: February 25, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR UPPER ATTACH ANGLE, WEB STA 287-303, RBL 40, CRACKED.  FABRICATED NEW ANGLE AND FILLER AND INSTALLED IAW SRM 51-10-02.
